MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW; CATHETER, UROLOGICAL
Model Number M0067201010
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pump system was unpacked for a procedure on an unknown date.According to the complainant, during preparation, a black like deposit that seemed to be a dirt was noted in the protective cover of the device.The procedure was completed with another single action pump system.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.Problem code 2944 captures the reportable event of foreign matter.Investigation result: visual examination of the complaint device revealed that the device does not have visual defects.A functional evaluation was performed by inserting the inlet tubing into water and depressing the syringe plunger to bleed all air out of the system.Water was then pulled through the system inlet tubing and expelled through the outlet tube.The roller clamp was moved to the open position and water was noted to flow through the system.The roller clamp was then moved to the closed position and no water was noted to flow through the system.No issues/leakages were noted.The returned device passes visual and functional tests, consequently, not confirming the reported complaint.Therefore the most probable root cause for this complaint is no problem detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
SINGLE ACTION PUMPING SYSTEM CONTINUOUS FLOW
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8400229
Report Number3005099803-2019-01126
Device Sequence Number1990990
Product Code KOD
UDI-Device Identifier08714729752998
UDI-Public08714729752998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model NumberM0067201010
Device Catalogue Number720-101S
Device Lot Number0022826803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1